# SDR AALA971082

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1099-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 48 LEFT CORRODED FROM STATION 1099 TO 1156.  MANUFACTURED AND SPLICED IN NEW SECTION OF LONGERON 48L FROM STATION 1089 TO 1156 PER SRM 53-10-00 FIG 5.  (M)
